# SDR SWAA2021072727353

- Difficulty date: October 30, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD BULKHEAD PANEL SUPPORT AT AFT CARGO BAY BS727 RBL3 WL163. / A.C.B. AT BS727; RBL3; WL163. REMOVED BULKHEAD PANEL SUPPORT PER SRM 51-40-02. LOCATED AND DRILLED NEW SUPPORT ITEM 7531203 PER SRM 51-40-05. OK TO INSTALL 89021C 03NOV20 INSP 33 03NOV20. INSTALLED NEW SUPPORT PER SRM 51-40-02 AND DWG #144A2600
